# SDR 04FDEA00973

- Difficulty date: April 15, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 42,327 hours, 10,353 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE RT EXTERIOR SKIN FOUND WITH CORROSION AT STA Y 2007-2015 LONGERON STR 27. COMPLIED WITH FEDEX EA 1-5310-76666.  REMOVAL AT RT FUSELAGE STATION 1997.75 LONGERON L-27R CORROSION REMOVAL AND REPAIR.
